Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EFFEXOR side effects MISSED 2 DAYS firemedic00 jlo820

Posted by galkeepinon on August 20, 2003, at 2:22:02

In reply to Re: EFFEXOR side effects MISSED 2 DAYS firemedic00, posted by jlo820 on August 19, 2003, at 19:18:06

I just saw this after I wrote the post above! I'm glad for firemedic00 I wasn't alone, but I'm sorry too jlo that happened to you-not fun eh!


For sure it is the Effexor. This happened to me to whenever I missed a dose. That is why I switched to Lexapro.
>
> Usually took me about 24-hours to get back on track.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:252256
URL: http://www.dr-bob.org/babble/20030818/msgs/252416.html